<< Previous Topic | Next Topic >>Return to Index  

Lupron, estradiol side effects

April 8 2011 at 4:47 PM
Brigid  (no login)

 
Anyone else have a feeling like a lot of pressure on their abdomen when on these meds? I feel just like I did when I was on follistem. I had a sono this morning (lining 9.1, 9.2 and 10 at three different spots) and mentioned it to the nurse, and she seemed to think that was unusual, but when she looked at my ovaries, the right one was quiet, and she couldn't get a good view of the left one, but she thought it looked quiet, too. ET will be week of 18th, so I'll still be on the meds for a while. It isn't as bad as when I was on follistem, but has been waking me up at night. I'll hear the results of my bloodwork (and donor's sono and bloodwork) later today.

 
 Respond to this message   
AuthorReply
Newbie
(no login)

Re: Lupron, estradiol side effects

April 8 2011, 9:18 PM 

Hey Brigid,

I don't have any news on lupron side effects but I just wanted to check in b/c I think we are cycle buddies. I had my lining check this morning as well. I found out this was the only lining check I would have. If you don't mind me asking, does your clinic have you coming back to check? I was a little surprised about this but from the one post I got to my question, it appears it won't go back. How did your donor results come out today?
I will be on medicine similar to you for a bit as well. It has me a little worried b/c it seems like this isn't the norm from other posters. This is my first DE cycle so I am "green" with all of this.
I wish you the best of luck.

 
 Respond to this message   
Brigid
(no login)

Re: Lupron, estradiol side effects

April 9 2011, 4:48 PM 

My nurse called while I was out picking up my daughter yesterday, so she left a message saying to stay on the same meds, same dosage and that she will call me on Sunday with an update and further instructions. So, I don't have a donor update yet. My understanding from previous conversations is that I will have at least one more sono before the transfer, but I don't have any scheduled yet, so I don't know for sure. I guess I'll find out tomorrow. It may depend on your lining; if the lining isn't where it should be, they may want to change the meds and check the lining again after doing that. If all looks good, then maybe they don't need to check again? With follicle stims,even if things are going well, they want to check for overstimulation, so they have to keep checking. Plus, at least in my case, the follicles always seemed so unpredictable. They always did great at first, and then seemed to fizzle out. Maybe with lining, once it's thick enough, it stays that way, and can't get too thick. That's just a guess! I did ask the nurse that did my sono if it's possible for the lining to get too thick, since mine is already 9-10, and I heard that's where it is supposed to be at transfer, which is still at least a week away. She said it is, but that's very rare, and it would need to be over 20 to be considered too thick. She said the problem when it gets over 20 is that it can be a sign of certain types of cancer. Implantation would not be affected, though.

From checking various boards for DE, I think my med schedule is pretty typical, though there is a lot of individual variation. It quite different from when I did IVF with my own eggs, and the donor's schedule is different, but I think that's because she is youngert han I was. Even a few years makes a huge diference in hormone levels, and how much meds you need for how long, apparently. Yours is probably typical for your age and situation, too. I take 2 estradiol pills each morning and evening and a lupron shot each eve and a low-dose aspirin. My donor started stims on Wed. I'm not sure what else she is taking. Not as many drugs as I was when I did OE IVF, I know. I will add a progesterone shot close to the transfer date.

Good luck! There is so much waiting and wondering...

 
 Respond to this message   
Newbie
(no login)

Re: Lupron, estradiol side effects

April 10 2011, 3:10 PM 

Hey there, did you get your results today? I hope all turned out well. I did wake up today with major twitches. I am thinking its this lupron stuff. I am ready to stop taking these shots. I have been on it daily since the 21st. I am trying to get better with the waiting. It feels like its eons away but my donor finally started her meds yesterday. My lining was 9.6 the other day. I was just surprised that they only check it once. But I am so green with a de cycle. I was always on pins and needs with my OE cycles so every thing makes me think the worst. I do have a lot of hope and faith. It could all happen around Easter. Its nice to think ,oh in 2 weeks I should be here.


 
 Respond to this message   
Brigid
(no login)

Re: Lupron, estradiol side effects

April 11 2011, 12:46 PM 

Of course, if we are pregnant, the shots will change to progesterone, but continue for a while! I start progesterone later this week.

 
 Respond to this message   
Orchid
(Login arive)

yes...

April 9 2011, 1:27 AM 

Lupron gave me pangs in the ovaries. A tight feeling on each side.

Estradiol made me my abdomen feel full and heavy.

It turned out that I wasn't ovulating the 2nd time even though those pangs were like the feeling I get before I ovulate.

 
 Respond to this message   
Anonymous
(no login)

Ask about your E2 level when nurse calls again Sunday

April 9 2011, 9:45 PM 

And congrats on a nice thick lining!

It could be (if you are like me) that your E2 level is very high from the meds - you said you are on 4 estrace a day I think. I usually was allowed to cut my dose back to 3 per day once my lining was thick enough, the very high E2 level was uncomfortable for me (to build lining I was on a graduated plan that started off slow but ended with 3 oral + 2 vaginal estrace pills a day, they let me drop the vaginal doses because lining was thick and E2 very high). The lining did not shrink with a reduced dosage for me but E2 came down nicely.

I remember when I did a natural OE IVF without stims and just 1 egg, my natural E2 level was @ 400 max and lining was 12mm TL (this is probably the case in most of the unmonitored population throughout time, one egg ovulation, E2 range 300-600, lining fine). Then doing DE using estrace, lining was still 12mm TL, but E2 was over 2000 ridiculously high and felt uncomfortable.

 
 Respond to this message   
Brigid
(no login)

Re: Ask about your E2 level when nurse calls again Sunday

April 11 2011, 12:43 PM 

Hmmm... I'll ask about that. I have felt better the last few days, which, of course make me worry that something is wrong, too.

 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Index  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement